# SDR SWIA202053309

- Difficulty date: September 9, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLOOR SILL PANEL HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 409+128 AND FS 559, MARKED WITH RED GREASE PENCIL.  C-CHECK RO 10/13/2020.  REPAIRED THE RT FLOOR SILL PANEL MULTIPLE SPOTS OF CORROSION BETWEEN FS 409+128 AND FS 559, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
